EconPapers    
Economics at your fingertips  
 

Construction of conservative test for change-point problem in two-dimensional random fields

Yoshiyuki Ninomiya

Journal of Multivariate Analysis, 2004, vol. 89, issue 2, 219-242

Abstract: This paper is concerned with a change-point problem in random fields. Tests for detecting a change-structure in a two-way table are constructed. Solutions to this problem require calculations of multiple integrals, but the calculations become difficult as the table gets large. To overcome this difficulty, the tube method is developed in differential geometry. It is shown by simulations that the proposed method is superior to other available methods.

Keywords: Tube; Bonferroni's; inequality; Two-way; table; Upper; bound; for; tail; probability; Morse's; theorem (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(04)00032-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:89:y:2004:i:2:p:219-242

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:89:y:2004:i:2:p:219-242